# SDR CALA9700655

- Difficulty date: April 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13067
- Make and model: Doug DC-10-30
- Aircraft serial: 47866
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FIVE DENTS IN UPPER SKIN OF RT DETACHABLE ELEVATOR.  THE DENTED SKIN WAS REMOVED IAW SRM 55-00-01, FIG. 1, VOL I AND 55-00-01, FIG. 2, VOL I.  REPAIR DOUBLERS WERE FABRICATED AND INSTALLED IAW SRM 55-00-01, FIG. 3, VOL I AND 51-35-02, VOL II.
